MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12094-010-0520-x

Медицинская библиотека · Clinical & translational oncology : official publication of the Federation of Spanish Oncology Societies and of the National Cancer Institute of Mexico · 2010

Haemolytic uraemic syndrome associated with gemcitabine.

Moya-Horno Irene, Querol Niñerola Rosa, Bonfill Abella Teresa, Dalmau Pórtulas Elsa, Gallardo-Díaz Enrique, Saigí Grau Eugeni, Pericay Pijaume Carles

Клинический случайСтатьяПеревод в очереди

Аннотация

Haemolytic uraemic syndrome (HUS) is a rare thromboembolic complication observed in patients with cancer. It is characterised by the clinical triad of acute renal failure, microangiopathic haemolytic anaemia and thrombocytopaenia. It may be associated with a variety of aetiologies, including chemotherapeutic agents such as mitomycin, cisplatin, bleomycin, 5-fluorouracil and, most recently, gemcitabine. We report a 70-year-old patient treated with gemcitabine who developed haemolytic uraemic syndrome.

Для цитирования: Moya-Horno Irene, Querol Niñerola Rosa, Bonfill Abella Teresa, Dalmau Pórtulas Elsa, Gallardo-Díaz Enrique, Saigí Grau Eugeni, Pericay Pijaume Carles. Haemolytic uraemic syndrome associated with gemcitabine.. Clinical & translational oncology : official publication of the Federation of Spanish Oncology Societies and of the National Cancer Institute of Mexico. 2010. DOI: 10.1007/s12094-010-0520-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.